Welcome to Davai24. Place your order now and get all your medical need product on your doorsteps.

Search

Need help? +91 80066 66775

In Stock

Parasafe 125mg/12.5mg Drop

Rx

MANUFACTURER
Strassenburg Pharmaceuticals.Ltd
SALT COMPOSITION
Paracetamol (125mg) + Racemethionine (12.5mg)
STORAGE
Store below 30°C

29

Compare

INTRODUCTION

Parasafe 125mg/12.5mg Drop is a pain-relieving medicine. It is used in various conditions such as muscle ache, back pain, joint pain, menstrual cramps, and toothache. It also helps reduce fever.

Parasafe 125mg/12.5mg Drop can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it.

The medicine is generally well tolerated and does not usually cause any common side effects. However, if you experience any symptoms which you think is caused by the medicine, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the symptoms. In general, you should try to use the smallest amount necessary to control your symptoms.

Before using the medicine, you should tell your doctor if you have any other medical conditions or disorders. It may also affect, or be affected by, some other medicines you are using so let your doctor know all the other medicines you are taking. It should be used with caution in patients who are alcoholic or have liver or kidney disease. Pregnant and breastfeeding women should consult their doctors first before using the medicine.

Reviews

There are no reviews yet.

Write a review

Your email address will not be published.

Back to Top
Product has been added to your cart